# SDR DALA2015041602792

- Difficulty date: April 15, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 69,691 hours, 31,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY BATTERY FAULTED.  REPLACED RT EMERGENCY BATTERY PACK AND CHECK WAS NORMAL.
